# SDR HEEA0010157

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R
- Part time: 626 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ROUGH, ALSO REPLACE 2 EACH LOCKWASHERS, P/N MS172209.  SERIAL NUMBERS OF BEARINGS REMOVED ARE D96-0770 AND D96-0762.
